Alert archive / Texas / Red Flag Warnings in 2017
Red Flag Warning 11, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Feb 27, 2017, 4:28 AM CST for 12 counties in Texas. It took effect at Feb 27, 2017, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2017, 4:28 AM CST (10:28 UTC)
- In effect from
- Feb 27, 2017, 12:00 PM CST
- Expired
- Feb 27, 2017, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Pecos County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 31 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3684 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280 WWUS84 KMAF 271028 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 428 AM CST Mon Feb 27 2017 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR WINDY AND DRY CONDITIONS ACROSS THE SOUTHEAST NEW MEXICO PLAINS AND UPPER TRANS PECOS... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR VERY WINDY AND DRY CONDITIONS ACROSS SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... .Critical fire weather conditions expected across the Southeast New Mexico Plains and portions of the Upper Trans Pecos this afternoon, as relative humidity values drop below 15 percent and winds exceed 20 mph. Very windy and dry conditions expected areawide Tuesday resulting in widespread critical fire weather conditions through the afternoon hours. NMZ115-TXZ057>059-272200- /O.NEW.KMAF.FW.W.0011.170227T1800Z-170228T0100Z/ /O.NEW.KMAF.FW.A.0007.170228T1800Z-170301T0100Z/ Southeast Plains-Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving- 428 AM CST Mon Feb 27 2017 /328 AM MST Mon Feb 27 2017/ ...RED FLAG WARNING IN THIS AFTERNOON FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS, 20 FOOT WINDS OF 20 MPH OR MORE AND HIGH FIRE DANGER... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS, 20 FOOT WINDS OF 20 MPH OR MORE AND HIGH FIRE DANGER... * WIND...20 to 30 mph * HUMIDITY...10 to 15 percent * FIRE DANGER...High to very high * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to dangerous fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NMZ114-TXZ045>048-050>053-060>063-067>070-074-075-079>081-258- 272200- /O.NEW.KMAF.FW.A.0007.170228T1800Z-170301T0100Z/ Guadalupe Mountains-Gaines-Dawson-Borden-Scurry-Andrews-Martin- Howard-Mitchell-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton- Reagan-Davis/Apache Mountains Area-Pecos-Presidio Valley- Marfa Plateau-Big Bend Area- 428 AM CST Mon Feb 27 2017 /328 AM MST Mon Feb 27 2017/ ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS, 20 FOOT WINDS OF 20 MPH OR MORE AND HIGH FIRE DANGER... * WIND...40 to 60 in the higher terrain and 30 to 45 elsewhere. * HUMIDITY...10 to 15 percent * FIRE DANGER...Very high * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
2 follow-up statements
308 WWUS84 KMAF 272045 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 245 PM CST Mon Feb 27 2017 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR WINDY AND DRY CONDITIONS ACROSS THE SOUTHEAST NEW MEXICO PLAINS...TRANS PECOS...AND WESTERN AND CENTRAL PERMIAN BASIN... ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR VERY WINDY AND DRY CONDITIONS ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS... .Critical fire weather conditions will continue across the Southeast New Mexico Plains, Trans Pecos, and portions of the Permian Basin through this afternoon as RHs have dropped to 10 to 15 percent and winds have increased to 20 to 30 mph. Very windy, warm, and dry conditions are expected areawide Tuesday resulting in widespread critical fire weather conditions through the afternoon hours. TXZ045>047-050-051-060>062-067-068-075-281030- /O.UPG.KMAF.FW.A.0007.170228T1800Z-170301T0100Z/ /O.NEW.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/ /O.EXA.KMAF.FW.W.0011.000000T0000Z-170228T0100Z/ Gaines-Dawson-Borden-Andrews-Martin-Winkler-Ector-Midland-Ward- Crane-Pecos- 245 PM CST Mon Feb 27 2017 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS, 20 FOOT WINDS OF 20 MPH OR MORE...AND VERY HIGH FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS, 20 FOOT WINDS OF 20 MPH OR MORE...AND VERY HIGH TO EXTREME FIRE DANGER... The National Weather Service in Midland/Odessa has issued a Red Flag Warning, which is in effect until 7 PM CST this evening. a Red Flag Warning has also been issued from 11 AM to 7 PM CST Tuesday. The Fire Weather Watch is no longer in effect. * WIND...20 to 30 mph today. 25 to 40 mph Tuesday. * HUMIDITY...10 to 15 percent today. 7 to 12 percent Tuesday. * FIRE DANGER...Very high today. Very high to extreme Tuesday. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to dangerous fire behavior. && $$ NMZ115-TXZ057>059-281030- /O.UPG.KMAF.FW.A.0007.170228T1800Z-170301T0100Z/ /O.NEW.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/ /O.CON.KMAF.FW.W.0011.000000T0000Z-170228T0100Z/ Southeast Plains-Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving- 245 PM CST Mon Feb 27 2017 /145 PM MST Mon Feb 27 2017/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ TO 7 PM CST /6 PM MST/ TUESDAY FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND VERY HIGH TO EXTREME FIRE DANGER... The National Weather Service in Midland/Odessa has issued a Red Flag Warning, which is in effect from 11 AM CST /10 AM MST/ to 7 PM CST /6 PM MST/ Tuesday. The Fire Weather Watch is no longer in effect. * WIND...20 to 30 mph today. 25 to 40 mph Tuesday. * HUMIDITY...5 to 15 percent * FIRE DANGER...High to very high today. Very high to extreme Tuesday. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to dangerous fire behavior. && $$ NMZ114-TXZ048-052-053-063-069-070-074-079>081-258-281030- /O.UPG.KMAF.FW.A.0007.170228T1800Z-170301T0100Z/ /O.NEW.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/ Guadalupe Mountains-Scurry-Howard-Mitchell-Glasscock-Upton-Reagan- Davis/Apache Mountains Area-Presidio Valley-Marfa Plateau- Big Bend Area- 245 PM CST Mon Feb 27 2017 /145 PM MST Mon Feb 27 2017/ ...RED FLAG WARNING IN EFFECT FROM 11 AM CST /10 AM MST/ TO 7 PM CST /6 PM MST/ TUESDAY FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER... The National Weather Service in Midland/Odessa has issued a Red Flag Warning, which is in effect from 11 AM CST /10 AM MST/ to 7 PM CST /6 PM MST/ Tuesday. The Fire Weather Watch is no longer in effect. * WIND...25 to 40 mph in lower elevations. 30 to 60 mph in the mountains. * HUMIDITY...9 to 15 percent. * FIRE DANGER...High to very high. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to dangerous fire behavior. && $$ TXZ082-281030- /O.NEW.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/ Terrell- 245 PM CST Mon Feb 27 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH FIRE DANGER...... The National Weather Service in Midland/Odessa has issued a Red Flag Warning, which is in effect from 11 AM to 7 PM CST Tuesday. * WIND...20 to 30 mph. * HUMIDITY...10 to 12 percent. * FIRE DANGER...High. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to dangerous fire behavior. && $$
887 WWUS84 KMAF 280127 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 727 PM CST Mon Feb 27 2017 ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR VERY WINDY AND DRY CONDITIONS ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS... .Critical to extremely critical fire weather conditions are expected again Tuesday as very windy, warm, and dry conditions are expected areawide. Minimum afternoon humidities will drop below 10 percent and winds will be 25 to 40 mph with higher gusts in the lower elevations, with much higher winds in the Guadalupe Mountains. NMZ115-TXZ045>047-050-051-057>062-067-068-075-281300- /O.EXP.KMAF.FW.W.0011.000000T0000Z-170228T0100Z/ /O.CON.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/ Southeast Plains-Gaines-Dawson-Borden-Andrews-Martin- Van Horn and Highway 54 Corridor- Reeves County and Upper Trans Pecos-Loving-Winkler-Ector-Midland- Ward-Crane-Pecos- 727 PM CST Mon Feb 27 2017 /627 PM MST Mon Feb 27 2017/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 7 PM CST /6 PM MST/ TUESDAY FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS, 20 FOOT WINDS OF 20 MPH OR MORE...AND VERY HIGH FIRE DANGER... The National Weather Service in Midland/Odessa has issued a Red Flag Warning from 11 AM to 7 PM CST Tuesday. * WIND...West 25 to 40 mph with higher gusts. * HUMIDITY...10 to 15 percent today. 7 to 12 percent. * FIRE DANGER...Very high to extreme. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to dangerous fire behavior. && $$ NMZ114-TXZ048-052-053-063-069-070-074-079>082-258-281300- /O.CON.KMAF.FW.W.0012.170228T1700Z-170301T0100Z/ Guadalupe Mountains-Scurry-Howard-Mitchell-Glasscock-Upton-Reagan- Davis/Apache Mountains Area-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell- 727 PM CST Mon Feb 27 2017 /627 PM MST Mon Feb 27 2017/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 7 PM CST /6 PM MST/ TUESDAY FOR RELATIVE HUMIDITY OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR MORE...AND HIGH TO VERY HIGH FIRE DANGER... * WIND...25 to 40 mph in lower elevations. 30 to 60 mph in the mountains. * HUMIDITY...9 to 15 percent. * FIRE DANGER...High to very high. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to dangerous fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 26, 10:44 PM CST, 5 hours 44 minutes earlier.
Area forecast discussion, Feb 26, 10:44 PM CST, 5 hours 44 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1044 PM CST Sun Feb 26 2017
.DISCUSSION...
See 06Z aviation discussion below
&&
.AVIATION...
VFR conditions through the period with light winds increasing
around 18Z.
&&
.PREV DISCUSSION... /issued 245 PM CST Sun Feb 26 2017/
DISCUSSION...
WV imagery shows zonal flow aloft over West Texas and Southeast New
Mexico, w/a shortwave approaching thru AZ/NM. Not much is expected
to come out of this except near-critical winds thru the Guadalupes
this afternoon/evening, as well as Red Flag conditions there.
Variable mid/hi clouds, however, should keep winds in check.
However, the next couple of days will become increasingly warm and
windy as an upper trough over the WA/OR border opens, moves inland,
and arrives here Tuesday afternoon/night. Flow aloft will become
increasingly SW, setting things up for widespread critical fire wx
conditions Tuesday afternoon. See Fire Wx Discussion below for
details.
Monday, cloud cover should be less than today, w/models mixing out
to above H8. The forecast NAM mtn wave signature is a bit stronger
than today, so we've gone ahead and issued a High Wind Warning for
marginal high winds in the Guadalupes, and Advisories for the
adjacent plains. Tuesday, the upper trough arrives, w/downslope
warming pushing afternoon highs well-abv normal into the 70s and 80s
most locations. Forecast NAM soundings mix to around H7 (40-50kts)
during the afternoon, whereas the GFS mixes to H6 (55-65kts). The
NAM mtn wave signature is even stronger Tuesday than Monday, and H7
height gradients tighten to over 60m/150nm. This suggests potential
high winds not only in the Guadalupes, but on the adjacent plains
and higher elevations of mtns down south, as well. The only
variable in question is cloud cover. Models forecast quite a bit of
mid/hi cloud, even w/the deep mixing. For now, we'll issue a high
wind watch for western zones.
Otherwise, this all comes to an abrupt end Tuesday night/Wednesday
as a strong cold front arrives, taking temps down to below-normal
Wed-Fri. Zonal flow aloft follows, w/temps climbing back to above-
normal by the weekend. Moisture return remains non-existent thru
all of this, so grids stay dry.
FIRE WEATHER...
As above normal temperatures have returned across the area today,
RHs have plummeted once again, with strong southwesterly winds
gusting to around 45-50 mph resulting in critical fire weather
conditions in the Guadalupe Mountains. Thus, the Red Flag Warning
for that area will remain in effect through 00Z as scheduled. Monday
will be another warm, dry, and breezy day, with increasing winds at
both the surface and aloft. However, RHs look to improve slightly
across the higher terrain from the Guadalupe Mountains south to the
Davis Mountains, with RHs in some spots reaching 20-23%. Elsewhere,
RHs around 10-15% will be common. While winds will increase, the
strongest winds will remain confined to the higher terrain,
decoupled from the lowest, critical RHs. Breezy conditions could
extend across portions of the SE New Mexico Plains and Upper Trans
Pecos during the afternoon, and could result in brief, localized
critical fire weather conditions. Given the lack of confidence in
widespread critical conditions at this time, will hold off on a
Watch, as Monday looks to be a better candidate for a Fire Danger
Statement.
The focus remains on Tuesday, as temperatures climb further above
normal and winds increase substantially areawide. Poor to fair
recovery tonight and Monday night will ensure continued drying of
available fuels, and given afternoon RHs on Tuesday afternoon
progged to drop below 15% for all but far northwestern portions of
the area and highest elevations, widespread critical fire weather
conditions are expected.
Conditions look to improve Wednesday through Friday, as a cold front
will bring cooler temperatures and decreased winds to the region,
and afternoon RH values improve to the 20-30% range by Friday
afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 47 77 49 79 / 0 0 0 0
Carlsbad 42 73 49 76 / 0 0 0 0
Dryden 53 85 52 87 / 0 0 0 0
Fort Stockton 50 82 52 82 / 0 0 0 0
Guadalupe Pass 42 65 46 66 / 0 0 0 0
Hobbs 39 71 45 72 / 0 0 0 0
Marfa 36 73 37 74 / 0 0 0 0
Midland Intl Airport 47 77 49 79 / 0 0 0 0
Odessa 48 78 49 80 / 0 0 0 0
Wink 42 78 44 80 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Warning from 7 AM to 5 PM MST Monday for Guadalupe
Mountains of Eddy County.
High Wind Watch from Monday evening through Tuesday evening for
Guadalupe Mountains of Eddy County.
Wind Advisory from 7 AM to 5 PM MST Monday for Eddy County
Plains.
High Wind Watch from Tuesday morning through Tuesday evening for
Eddy County Plains.
TX...High Wind Warning from 7 AM to 5 PM MST Monday for Guadalupe
Mountains.
High Wind Watch from Monday evening through Tuesday evening for
Guadalupe Mountains.
High Wind Watch from Tuesday afternoon through Tuesday evening
for Davis/Apache Mountains Area-Marfa Plateau-Reeves County
and Upper Trans Pecos.
Wind Advisory from 8 AM CST /7 AM MST/ to 6 PM CST /5 PM MST/
Monday for Van Horn and Highway 54 Corridor.
High Wind Watch from Tuesday morning through Tuesday evening for
Van Horn and Highway 54 Corridor.
&&
99/99/10Hazardous weather outlook, Feb 27, 3:39 AM CST, 49 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 339 AM CST Mon Feb 27 2017 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-280945- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 339 AM CST Mon Feb 27 2017 /239 AM MST Mon Feb 27 2017/ This hazardous weather outlook is for portions of southeast New Mexico, southwest Texas and western Texas. .DAY ONE...TODAY AND TONIGHT Critical fire weather conditions may develop across Southeast New Mexico and portions of the Upper Trans Pecos this afternoon. A Red Flag Warning is in effect for these areas. High winds are expected across Guadalupe Mountains on today where a High Wind Warning is in effect. Windy conditions are also expected across the Eddy county plains and Van Horn/Highway 54 corridor, where a Wind Advisory is in effect. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Very windy and dry conditions will result in critical fire weather conditions developing areawide Tuesday. A Fire Weather Watch is in effect Tuesday afternoon for SOutheast New Mexico and much of West Texas. Very windy conditions are expected on Tuesday across western portions of the area, especially across the higher terrain and adjacent plains from Southeast New Mexico southward to the Marfa Plateau and Davis/Apache Mountains. A High Wind Watch is in effect for these areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 4:28 AM CST | Fire Weather Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 12 more | 10 hr |
| Feb 27, 2:45 PM CST | Red Flag Warning | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 28 hr |
| Feb 27, 2:45 PM CST | High Wind Warning | MAF | 31 hr | |
| Feb 27, 2:45 PM CST | Wind Advisory | MAF | Andrews, Borden, Dawson, Ector, Gaines, Howard and 5 more | 29 hr |
Nearby
Red Flag Warnings in Texas, 2017Red Flag Warnings in New Mexico, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.